# SDR AALA20110124TUL10

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 33,145 hours, 15,826 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT SEA-DFW CREW REPORTED LEFT GENERATOR FAILED AND AIXILIARY POWER UNIT WOULD NOT START. EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT HAND ENGINE DRIVEN GENERATOR AND SERVICE APU OIL TO FULL.  SYSTEM GROUND CHECK NORMAL OPERATION.
